Notre Dame Journal of Formal Logic

A natural deduction system of indexical logic.

Rolf Schock

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 21, Number 2 (1980), 351-364.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093883052

Zentralblatt MATH identifier
0351.02023

Mathematical Reviews number (MathSciNet)
MR572701

Digital Object Identifier
doi:10.1305/ndjfl/1093883052

Subjects
Primary: 03B60: Other nonclassical logic

Citation

Schock, Rolf. A natural deduction system of indexical logic. Notre Dame J. Formal Logic 21 (1980), no. 2, 351--364. doi:10.1305/ndjfl/1093883052. http://projecteuclid.org/euclid.ndjfl/1093883052.


Export citation